# SDR AWXA960439

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2202 - REFERENCE MEL 33-15, SEAT ROW 6 A, B, C EMERGENCY LIGHTS INOP.  REPAIRED BROKEN WIRE AT ROW 6 A, B, C.  EMERGENCY LIGHT FUNCTION CHECK, MEL REMOVED.  (M)
